# SDR ASAA2016112318937

- Difficulty date: November 23, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 57,749 hours, 26,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: BAC14902865
- Condition: Corroded
- Location: Bs 1088 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMP (H HOLE) BS 1088 BULKHEAD APU AIR INTAKE UPPER ATTACH FLANGE ON BULKHEAD CORRODED. ACFT GROUNDED. REMOVED CORRORSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53 80 08 1A 1 STEPS 4E.2.A.1 FIG 103 DETAIL E. REMOVED DAMAGE IAW SRM 51 40 02 0G 0 FIG 8, FABRICATED, LOCATED AND DRILLED NEW UPPER ATTACH FLANGE IAW SRM 51-40-05-06-0 FIG 2. RESTORED FINISH IAW  SRM 51-20-01-0G-0 STEPS 5.D 1,2,3,4 AND BSOPM 20 41 02 STEP 6F INSTALLED NEW ATTACH FLANGE IAW SRM 51 40 02 0G 0 STEP 4.
